# SDR AT9900205

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 318-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CARGO FLOOR TRACK AT BS 318 TO 370 RIGHT SIDE CORRODED.  FABRICATED NEW SEAT TRACK, DRILLED, DEBURRED, ALODINED, PRIMED, AND INSTALLED IAW DC9 SRM 53-10-3, 51-10-4, AND 51-10-3.
